Intestinal inflammation effect of Clindamycin

We have 607 consumer reports for Clindamycin. Intestinal inflammation effect occurred in 1%.

Patients statistics on Intestinal inflammation side effect for Clindamycin

Female
Male

Average weight in Lbs
185.19
202.83

Average height in Ft
5′ 8″
6′ 1″

Average age
40
53

Clindamycin Circle Diagram 4 consumers of 607 reported about Intestinal inflammation

  1. Inez D. Stacey says:
    4.5 rating

    Hi, I am writing this review because the reports, when I got sick with the tablets myself, have helped me a lot, and maybe I can help with my experience: After my whitening tooth operation (a wound had become inflamed) I have Clindamycin 600 Get prescribed 3 times a day. On the 5th day I first got cramps and slimy diarrhea, a day later I had blood in my stool for the first time. I also had a strange chemical taste in my mouth from the pills and got tired and tired. I stopped the antibiotic after 6 days. The bleeding got worse. I went to the specialist, because I had already read on the Internet that many others get through Clinda intestinal problems. Still without findings I got by suspicion on Clostridium difficile metronidazole 400 (3xtäglich). The stool sample confirmed the suspicion. However, the symptoms worsened further with the use of metronidazole. After a week of metronidazole, I could barely stand up. I had to go to the bathroom more than 20 times a day and it was always a lot of bright red blood. I lost 5 kilos in eight days. I went to the gastroenterologist twice more and asked for help, realizing that soon I would not be able to get up on my own. I asked if he could not hang me on the drip because I feel like I’m dehydrating. The doctor sent me home saying I should wait and do not panic !! One day later I came to the hospital! I had already a circulatory dysregulation, my blood pressure was in the cellar, the pulse went up and up. I was immediately hung on the drip and connected to the monitor. I can only advise everyone not to be put off by the doctors in the practices for so long, even among specialists there are people who are unable to link two systems together and act more or less negligently – sadly, but it does It is not the first experience of this kind. You have to read it all yourself and be better informed, since many doctors do not seem to be …. In any case, the better informed doctors in the hospital found that the metronidazole had done the Clostridia, the strong Inflammation, however, did not decline. I got a colonoscopy, ultrasound, ECG, etc. By clindamycin, which has also destroyed every useful bacterium in the intestine, the organ was completely out of rhythm. The bloody diarrhea just would not stop on its own, had the metronidazole been discontinued, the clostridia would have been free again, and I would never have got out of this vicious circle. So what helped me? Metronidazole 4 weeks! In addition, mesalazine 500 or Salofalk as anti-inflammatory (3xtäglich), to yeast preparations such as Perocur forte (2xtäglich), along with infusion therapy, because the body just wanted to absorb any more nutrients and constantly lost fluid! I have taken without instructions enteric capsules with different lactic acid bacteria. Only with this combination, the intestine has calmed SLOWLY. I was in the hospital for 1 week until the bleeding went away, was bedridden for a total of 2 months because the body had broken down like that! (I’m only 30 years old and otherwise healthy) If I read here, that some already after five days, the metronidazole stop, as well as the probiotics – in my experience, I no longer wonder that the symptoms are then right back. I have been taking metronidazole for 4 weeks as I have already written (I had to accept side effects with my condition: slight tongue inflammation, tongue covered, fatigue and taste changes, tripling of liver and abdominal puffing glands), mesalazine and yeast strains today in smaller dose (over four months later! No side effects) I experimented four weeks ago, once the mesalazine and once the yeast completely absetz. Unfortunately, the diarrhea in both cases returned after about five days, even though I took the other remedy in each case. So I’ll take them both, hopefully the intake periods will eventually get longer, until the intestinal flora is rebuilt and I can finally work without tablets. My blood was examined several times during treatment. With Metronidazol also necessarily do, since my values in particular liver as described have worsened very much. But four weeks after weaning, they are halfway back to normal. I really can only advise everyone not to take Clinda, to ask for another antibiotic and to inform themselves beforehand about the side effects. I wish no one such a multi-month illness strip only because of a tooth woundThese pills are poison for the intestine!

  2. Christopher S. Moody says:
    4.5 rating

    Clindamycin for Dental inflammation

    Clindamycin was prescribed to me about 20 years ago for a dental issue (jaw was inflamed). All right, 5 weeks later I had intestinal inflammation after diarrhea: The worst pain I’ve ever had. 10 kilos and sat day and night only on the toilet. The absolute hell. Only at the second visit to the internist I mentioned the past weeks taking Sobelin (contains the drug clindamycin) and then got (and after various investigations) Vancomycin prescribed. After 3 days I was freed from the hellish intestinal inflammation. Since then, lincosamides (= clindamycin and lincomycin) have been absolutely taboo drugs for me. A Greek doctor wanted to prescribe clindamycin 15 years later after a motorcycle accident. Not with me: If I only hear antibiotics, I ask for the drug, so as not to fall into the clindamycin trap again. However, I would like to emphasize that I had no side effects with other antibiotics so far. So I’m not one of the people who often have medication problems. Here I was really unlucky, any disposition. However, my former internist vehemently rejected the careless prescribing by dentists. I think he even called my then dentist and told him about his bad experiences with clindamycin. My conclusion: Never again clindamycin.